MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE SCREW DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE SCREW DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number NAVIO BONE SCREW DRIVER
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tka procedure, the adapter can no longer fix the navio bone screw drivers.They were worn out.They were swapped for their backups to continue the procedure with a delay of less than 30 minutes.No other complications were reported.
 
Additional Manufacturer Narrative
Additional info: d4, d9, g3, g6, g8, h2, h3, h4, h6, h10.Correction: g1.Results of investigation: the device, used in treatment, was returned for investigation.Dhr review found that no conditions that could contribute to the reported event were found.The reported product met manufacturing specifications prior to being released for distribution.There were no indications of an issue that would potentially lead to a future performance issue.A complaint history review found similar reports, this issue will continue to be monitored.We were able to confirm if there was a relationship established between the reported event and the device.Visual and functional evaluation found that the pin driver failed to turn/rotate the bone pin because the inner driver is no longer attached to the pin driver.The malfunction was caused by mechanical component failure.A corrective action has been requested regarding this issue.

Brand Name
NAVIO BONE SCREW DRIVER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
MDR Report Key10257715
Report Number3010266064-2020-01646
Device Sequence Number3083841
Product Code OLO
UDI-Device Identifier00885556628904
UDI-Public00885556628904
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAVIO BONE SCREW DRIVER
Device Catalogue NumberPFSR110164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2020
Distributor Facility Aware Date04/23/2020
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer12/11/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1